# SDR 2017FA0000230

- Difficulty date: May 1, 2017
- Submitted: June 1, 2017
- Operation: General aviation
- Aircraft: N91396
- Make and model: Mooney M20J
- Aircraft serial: 243355
- Aircraft time: 1,496 hours
- Engine: Lyc IO360A3B6D
- Engine time: 1,378 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Housing
- Condition: Cracked
- Location: Magneto
- Component: Magneto
- Component part number: 1068255511
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION,  FOUND DUAL MAGNETO HOUSING CRACKED AT BOTH HOLD DOWN POINTS.
